# SDR UALA2012112106713

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 67,320 hours, 11,762 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 151
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT REPOSITIONING, BATTERY CHARGER AND MAIN BATTERY STATUS MESSAGE DISPLAYED.  REMOVED AND REPLACED MAIN BATTERY AND BATTERY CHARGER AS PER AMM.  OPS AND INDICATION NOW NORMAL.
